MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954810
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2016) is considered to be a best estimate.This mdr represents the ventralight st mesh (device 3).Additional supplemental emdr¿s were submitted to represent the ventralight st mesh (device 1) and ventralight st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016 - patient was diagnosed with ventral incisional hernia thereby underwent laparoscopic repair with implant of ventralight st (device 1).Per op notes, ¿the hernia sac was identified in the right upper abdomen and dissected free.The bowel incarcerated in hernia was reduced.Adhesions were lysed.Omental adhesions were lysed.A ventralight st (device 1) was placed and tacked using sorbafix tacker.¿ (b)(6) 2016 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with excision of ventralight st (device 1) and implant of ventralight st (device 2 and 3).Per op notes, ¿the previous sutures were removed.The previous incision was opened.Adhesions were lysed.The prior mesh (device 1) was identified and excised.Intra-abdominal adhesions were lysed.A large hernia defect was noted and excised the sac.Two ventralight st (device 2 and 3) were placed and sutured together.¿ (b)(6) 2019 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with excision of ventralight st (device 2 and 3).Per op notes, ¿midline scar was opened.Filmy adhesions of small bowel to abdominal wall were lysed.The hernia was identified just right of midline.The prior meshes (device 2 and 3) were noted failed and excised.The hernia was repaired primarily with sutures.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24484112
Report Number1213643-2026-00263
Device Sequence Number20078551
Product Code FTL
UDI-Device Identifier00801741031687
UDI-Public(01)00801741031687(17)180228(10)HUAP0714
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number5954810
Device Lot NumberHUAP0714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale